# SDR V0XD20161116202

- Difficulty date: October 30, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N10134
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703417575
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-21, 51-42-13, 51-42-06, 53-11-41.  NDT PERFORMED.  NO DEFECTS NOTED.
